# SDR DL757982279

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Elect Unit
- Condition: Failed
- Location: E/E Compt
- Component: 285T0012118
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE LIGHT ILLUMINATED DURING FLAP RETRACTION ON DEPARTURE.  FLAP IND STUCK BETWEEN 0 AND 1.  PERFORMED POM PROCEDURE, NO HELP.  RESET LT I/B ROTARY ACTUATOR OVERLOAD IND PIN AND REPLACED FLAP/SLAT ELECT UNIT.  OP FLAPS/SLATS SEVERAL TIMES, OPS NORMAL.
